# SDR EBVR202208180001

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: General aviation
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 6,067 hours, 4,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE MAIN ENTRY DOOR STRUCTURE UNDER THE FWD SUPPORT ROD MOUNT, THE CRACK WAS REPAIRED IAW AQRD ERO-106779 REV IR DATED: AUG 18, 2022. FAA APPROVED BY FAA FORM 8110-3 DATED AUG 18, 2022.
